Orison Pharma International
Ibuprofen (100mg) + Paracetamol (125mg)
Molfen Syrup is a combination of two medicines, ibuprofen and paracetamol, used to lower body temperature (fever) and reduce pain and inflammation in infants and children.
Syrup
Molfen Syrup is a combination of two medicines, ibuprofen and paracetamol, which belongs to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). It helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect.
No common side effects listed.
Molfen Syrup is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine. If Molfen Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.